MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS STRESS; STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS STRESS; STRESS TEST SYSTEM
Model Number ST80I STRESS TEST SYSTEM
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips technical consultant (tc) went to the customer' site.The tc confirmed the st80i software passes performance verification tests and the "stop treadmill" button works.Based on the information available and the testing conducted, the cause of the reported problem is unknown as the customer's issue was not replicated.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
The customer reported that they hit the emergency stop button; however, the treadmill kept going.The device was reported to be in use on a patient.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
Additional information was requested to confirm if the reported issue was the emergency stop button on the treadmill itself or the stop treadmill button on the software interface.The philips technical consultant (tc) confirmed that the treadmill shut off power with the ¿emergency stop button".The tc stated there was a discrepancy on whether the treadmill ¿emergency stop button¿ stops the motor or actually stops the belt.The treadmill manual states "emergency stop switch the emergency stop switch is a safety device for use in emergency situation to stop the treadmill.Caution: when the emergency stop button (esb) is engaged or pressed in the closed position, the treadmill's running belt will coast to a stop and maintain elevation.Emergency stop switch check note: verify proper operation of the stop switch assembly very month.With the belt moving at a relatively high speed, press the emergency stop switch.The treadmill's running belt will coast to a stop and maintain elevation.To release the emergency stop switch, turn the push button 1/4-turn in a clockwise direction to pull to release.The treadmill will return to 0.0% elevation.If the treadmill is used with a host device or for clinical testing, the operator shall be within a distance that provides easy access to the emergency stop switch.In the event the patient falls and the patient safety tether lanyard fails to disengage use the emergency stop button on the treadmill to stop the treadmill as this disengages the motor and allows the treadmill to freewheel to a stop." the device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
STRESS
Common Device Name
STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22569522
Report Number1218950-2025-000415
Device Sequence Number3904694
Product Code DQK
UDI-Device Identifier00884838094840
UDI-Public(01)00884838094840
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberST80I STRESS TEST SYSTEM
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown